Volume 4, Issue 1
Perturbation Bound for the Eigenvalues of a Singular Diagonalizable Matrix

Yimin Wei & Yifei Qu

East Asian J. Appl. Math., 4 (2014), pp. 88-94.

Published online: 2018-02

Preview Full PDF 364 912
Export citation
  • Abstract

In this short note, we present a sharp upper bound for the perturbation of eigenvalues of a singular diagonalizable matrix given by Stanley C. Eisenstat [3].

  • Keywords

Bauer-Fike theorem diagonalizable matrix group inverse Jordan canonical form

  • AMS Subject Headings

15A09 65F20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-4-88, author = {Yimin Wei and Yifei Qu}, title = {Perturbation Bound for the Eigenvalues of a Singular Diagonalizable Matrix}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {4}, number = {1}, pages = {88--94}, abstract = {

In this short note, we present a sharp upper bound for the perturbation of eigenvalues of a singular diagonalizable matrix given by Stanley C. Eisenstat [3].

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.010213.100913a}, url = {http://global-sci.org/intro/article_detail/eajam/10824.html} }
TY - JOUR T1 - Perturbation Bound for the Eigenvalues of a Singular Diagonalizable Matrix AU - Yimin Wei & Yifei Qu JO - East Asian Journal on Applied Mathematics VL - 1 SP - 88 EP - 94 PY - 2018 DA - 2018/02 SN - 4 DO - http://dor.org/10.4208/eajam.010213.100913a UR - https://global-sci.org/intro/eajam/10824.html KW - Bauer-Fike theorem KW - diagonalizable matrix KW - group inverse KW - Jordan canonical form AB -

In this short note, we present a sharp upper bound for the perturbation of eigenvalues of a singular diagonalizable matrix given by Stanley C. Eisenstat [3].

Yimin Wei & Yifei Qu. (1970). Perturbation Bound for the Eigenvalues of a Singular Diagonalizable Matrix. East Asian Journal on Applied Mathematics. 4 (1). 88-94. doi:10.4208/eajam.010213.100913a
Copy to clipboard
The citation has been copied to your clipboard